An extension of a result by Lonke to intersection bodies, J. Math. Analysis and Applications 371 (2010), no.1, 146-157.
A remark on maximal operators along directions in R2, (with F. Soria and A. Vargas) Math. Res. Lett. 10 (2003), no. 1, 41-49.
Strong type inequalities and an almost-orthogonality principle for families of maximal operators along directions in R2, J. London Math. Soc. (2) 67 (2003), 208-218.
An almost-orthogonality principle in L2 for directional maximal functions (with F. Soria and A. Vargas), Harmonic Analysis at Mount Holyoke, 1-7, Contemp. Math, 320 Amer. Math. Soc. 2003.
Other activities :